# SDR AT9900394

- Difficulty date: May 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N867AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47170
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Corroded
- Location: Bs 200-218
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT TIMCO LAKE CITY, FL, FOUND THE CABIN FLOORBOARD PANEL AT BS 200-218 CORRODED ON TOP SIDE AND AROUND EDGES.  REMOVED CORROSION, DISSASEMBLED FLOOR PANEL, FABRICATED REPAIR AND REPLACEMENT SKIN, TRIMMED, DRILLED, DEBURRED, TREATED, PRIMED, AND ASSEMBLED REPAIR COMPONENTS IAW DC9 SRM 51-30-2, 53-01 FIG. 1, 51-30-3, AND 51-10-3.
